	Monday 6th October	Tuesday 7th October	Wednesday 8th October	Thursd	ay 9th October	Friday 10th October (network only)
7:00	•		• • • • • • • • • • • • • • • • • • •			,
7:15						
7:30		7:15-9:00	7:15-9:00	7:15-9:00		7:15-9:00
7:45 8:00		BREAKFAST	BREAKFAST	BREAKFAST		BREAKFAST and ARRIVAL AT VENUE
8:15		DITENTITION	DI ILARI AOT			BILLARI AOI AIRA AIRIWAL AI VEIVOL
8:30						
8:45						
9:00		Free Time	Free Time			9:00-9:15 Introduction: Roland Fleming Coordinator
9:15 9:30		9:30 -11:00 Talks	9:30 -11:00 Talks	9:30	-11:00 Talks	9:15-9:30 Tour de table: All scientists-in-charge
9:30 9:45		Keynote: Shin'ya Nishida 60 min talk	Karl Gegenfurtner 30 min talk			9:30-10:15 Coordinator's report Roland Fleming
10:00		"Material perception from multiple sensory attributes and modalities"	"Color appearance in natural scenes"	TBA		
10:15		Roland Fleming 30 min	Phillip Marlow 60 min talk	Anva Hurl	bert 60 min talk	10:15 -10:45
10:30		3	"Physical constraints underlying the perception of 3D shape,	"The Colour of Light and Surfaces"		COFFEE BREAK
10:45			material, and illumination"			
11:00		11:00 -11:30	11:00 -11:30	11:00 -11:30		
11:15		COFFEE BREAK 11:30 -12:30 Talks	COFFEE BREAK 11:30 -12:30 Talks	COFFEE BREAK 11:30 -12:30 Talks		10:45-12:45 Fellows Individual Reports: All ESRs Slideshows
11:30 11:45		11.50 -12.50 Talks	11.30 -12.30 Talks	Peter Jansen 30 min talk		(10 mins +2 mins questions time) per ESR
		Jonnifor Pizlov, 60 min talk	Larry Malanay 60 min talk	"Three-dimensional shape processing in the primate brain"		
12:00		Jennifer Bizley 60 min talk "Invariant coding and auditory-visual integration in Auditory Cortex"	Larry Maloney 60 min talk "Estimating and discounting the light field"			
12:15						
12:30 12:45						
13:00		12:30-14:30	12:30-14:30	12	:00-14:30	12:30-14:30
13:15						
13:30		LUNCH BREAK	LUNCH BREAK	LUNCH BREAK		LUNCH in hotel Venue
13:45				at Cer Modern		
14:00 14:15				http://www.cermodern.org/en/		
14:30		14:30 -16:30 Talks	14:30 -15:30 Talks			
14:45						
15:00		Julie Harris 60 min talk	Richard Murray 60 min talk			14:30-16:00 Meetings between ESRs and REA Reps.
15:15		"Experiencing the Illumination Environment"	"Lightness constancy via Bayesian anchoring"	Free Time	PRISM 4 Workshop Events:	
15:30			15:30: Soft skill session 3		All network members,	
15:45	Arrival	Qasim Zaidi 60 min talk	Sylvia Pont "Team working"		International Advisory Board	
16:00		"Challenges for extracting albedo or spectral reflectances"	10.15 10.15			16:00 -16:30
16:15 16:30		& "Patterns, shading, and motion on deforming objects" 16:30 -17:00	16:15 -16:45 COFFEE BREAK	Museum of Anatolian Civilization	Arrival of	COFFEE BREAK
16:30		COFFEE BREAK	OOT LE BILAN	Olvinzation	REA Officer	16:30-17:30 Open Discussion: All Network members,
17:00		Pascal Barla 30 min talk "A gentle introduction to BRDFs"	16:45-17:45	Ataturk Mausoleum	(Ms. Laura Serrao)	International Advisory Board, REA Representatives
17:15		Free Time	POSTER SESSION			
17:30		recommended for discussion and collaboration			External Reviewer	17:30-17:45 Concluding Remarks : Roland Fleming
17:45			Transfor to Billiont, Biology 10,00		(Dr. Antina Markantoni)	Free Time
18:00 18:15		18:00-19:00	Transfer to Bilkent: Pickup 18:00 Cocktails & music at			
18:30		POSTER SESSION	Bilkent University			18:00-19:30
18:45			FEASS at 18:30-19:00			DINNER at Hotel Venue
19:00						
19:15	10.00 20.20	10:00 20:20	DININED at Billiant	10	:00-21:00	
19:30 19:45	19:00-20:30 DINNER at Hotel Venue	19:00-20:30 DINNER at Hotel Venue	DINNER at Bilkent at Table d'hote cafeteria	19:00-21:00 DINNER AT Cengelhan Museum Brasserie		
20:00	2	2.1.1.2.1.4.1.10.01.4.01.14.0	19:00-20:15			
20:15				http://www.divan.com.tr/ENG/Hotel-Destinations/Divan-Cukurhan/Food-		Free Time
20:30	20:30: Soft skill session 1	20:30: Soft skill session 2	20:30: Talk			
20:45	Doood Mamaasian	Dolond Floming Andrew Welster	at Bilkent			
21:00	Pascal Mamassian Quantitative skills and IT - Introduction to Baysian Modeling'	Roland Fleming, Andrew Welchman Ethics and Professional Integrity 3'	Keynote: Mel Goodale 60 min talk "How We See and Hear Stuff: Visual and Auditory Routes			
21:15 21:30	addition of the first odd off to Dayslair Wodeling	Ethios and Professional Integrity o	to Understanding the Material Properties of Objects"			
21:45			,			
						,